Vol. 52, No. 2, pp. 139-151 (1995)
Existence Theorems for Some Elliptic Systems
Robert DalmassoLaboratoire LMC-IMAG, Equipe EDP, Tour IRMA, B.P. 53,
F-38041 Grenoble Cedex 9 - FRANCE
Abstract: We investigate the existence of solutions of systems of semilinear elliptic equations. The proof makes use of the Leray-Schauder degree theory. We also study the corresponding linear problem.
Keywords: A priori bounds; elliptic systems; Leray-Schauder degree.
Classification (MSC2000): 35B45, 35J55
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.